Authors: Stević, Stevo 
Title: A Littlewood-Paley type inequality
Journal: Bulletin of the Brazilian Mathematical Society
Volume: 34
Issue: 2
First page: 211
Last page: 217
Issue Date: 1-Jul-2003
Rank: M23
ISSN: 1678-7544
DOI: 10.1007/s00574-003-0008-1
Abstract: 
In this note we prove the following theorem: Let u be a harmonic function in the unit ball B ⊂ Rn and p ∈ [n-2/n-1, 1]. Then there is a constant C = C(p,n) such that sup0≤r≤1∫ s|u(rζ)|pdσ(ζ) ≤ C (|u(0)|p + ∫B|∇u(x)|p(1 - |x|)p-1dV(x).
Keywords: Hardy space | Harmonic functions | Littlewood-Paley inequality | Maximal function | Unit ball
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

6
checked on May 22, 2024

Page view(s)

27
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.